| Catalog Number |
368610 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.3.Other occupation: phlebotomy manager.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, the safety shield broke off three (3) devices.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.D9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 06-mar-2026.Investigation summary: bd received one photo and ninety-six samples for investigation.The one customer photo showed hub collar separation.Twenty returned samples were randomly selected and subjected to visual and functional tests for defective locking mechanism and hub/collar separation.The samples passed testing with no signs of damage or breakage during activation of the safety shield.Additionally, twenty retained samples were subjected to a visual and functional tests for defective locking mechanism and hub/collar separation with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: hub/collar separation.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.